I was prescribed Silenor 6 mg the first week of August 2015. It's now the last week in September. I haven't changed my diet and/or excercise. I'm disappointed in noticing that I've gained 10 lbs since adding Silenor to my medication regimen. I would appreciate some honest feedback and answers from the manufacturers, physicians statistics, and some potential patients who have asked this question or concerned if this is a side effect.
From the good guys and girls at drugs.com; read this: FDA prescribing information. https://www.drugs.com/pro/silenor.html
The FDA information should be considered reliable.
Your reported side effects to the medication was listed as "rare... less than one in a thousand" reported weight gain and "less common... possibility of fluid retention... ~1 in 100. I'm inclined to think that the ten pounds might just be some fluid retention.
- Silenor Information for Consumers
- Silenor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Silenor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2010 • 3 answers
Posted 27 Nov 2010 • 3 answers
If you are active and try to balance exercise and diet, would that matter in preventing weight gain?
Posted 4 Oct 2011 • 2 answers
Posted 19 Nov 2012 • 3 answers
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
Posted 16 Nov 2014 • 1 answer